Beccapooh Posted August 5, 2006 Report Share Posted August 5, 2006 Okay, so I finally got my "BLESSED" script for Beta Blockers from my "lovely" PA at that great appt. week before last.............then I went on vacation with my family. Oh boy. I was so excited for both occurences. I thought that the Beta Blockers would give me some sense of relief and that the vacation would do me good (we haven't been on one in 10 years!!!). Anyway, I had already posted (before I left) that I had taken the betas for a day or two and that I was about to crawl out of my skin. I got a few replies that said that the same thing happened to them, but that it only lasted about 4 days. I got that same number from a couple of different people, so I assumed (not a nice word is it??) that I would follow suit and after four days, I would be myself again!! Oh no.........no, no!!!!I'm a full psycho B*&%&H on this drug. I can't sleep. I mean, at all when I take it. Even with sleeping pills (namely Lunesta and Ambien and OTC Tylenol PM). I feel like I'm on speed the entire day and night. I had called the Cardio back (see previous posting by me for that lovely scenario) and see told me that this is impossible, period. Am I crazy? Am I bi-polar and don't know it? I've read that Betas can make bi-polar folks worse. But, my husband is bi-polar and we don't have any personality traits in common, I mean, NONE!! My half sister was DX bi-polar, but, we don't think that that was a true DX for her. She was a moody teenager and now, is quite level and hasn't needed any meds for years. My husband, however, is not fit for man nor beast if he misses even one dose of his meds. I really just need to know that maybe this is just another one of those ways that my body OVERREACTS to medication. I always seem to. I mean, that's why I'm doubly shocked that the sleeping pills didn't push my into unconciousness. Normally, I can take a Tylenol and feel sleepy. WHAT'S GOING ON WITH ME???I've stopped taking them, for the time being. Which does kinda suck, because I was feeling better as far as the chest pain, palps and all that stuff goes. I just can't take that hyper alert, hyper witchy feeling anymore. My poor family!! I mean, I totally ruined our only vacation in ten years!!! Thanks for listening y'all.........I didn't mean to vent so long...........whew............I do feel better, as it goes!!Bec Quote Link to comment Share on other sites More sharing options...
Join the conversation
You can post now and register later. If you have an account, sign in now to post with your account.